# SDR ASOA2014091911286

- Difficulty date: August 25, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 28,799 hours, 26,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Broken
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AFT SIDE HAS A BROKEN ANGLE ON LT SIDE APPROXIMATELY STR 14L.  R & R ANGLE ON STR 14L, BS 625 IAW SRM 51-42-21.
